I was taking lexapro while I went through treatment for Hep C I'm.happy to say that I am viral?
- 10 Mar 2011 by Anonymous
- 13 Mar 2011
- lexapro, depression, anxiety, sex
... load free,which means that i no longer have Hep C. My problem is that the lexapro has made me lose interest, and the ability to have sex. I have an absolutely incredible girlfriend that i love to be intimate with,all the time if we could. I have been taking the lexapro for 6 months and stopped taking it about 3 weeks ago.Nothing has changed,I still have little to no interest.I always make sure that she is taken care of but i am totally freaking out that i am not getting back to my old self. Has anyone experienced this with the lexapro? If so how long does it take to get back to a healthy appetite for love making. This is very depressing and emasculating,I'm in desperate need of some kind of help or good advice. I have tried the Viagra but it's just not the same if your heads not in the game. Ironically it's the anti-depressant that is making me depressed. Please give me some insight to this problem,
Thanks Jeff D
Try not to worry too much, Jeffrey. The best thing to do is talk to your prescribing doctor. There are medications that can help counter the loss of sexual interest with many of these medications, including opiates. Many anti D's are notorious for this unwanted side effect. It's probably not completely out of your system yet. Congrats on the negative HepC! Don't worry, you'll get it figured out with your doctor. There's all kinds of alternative treatments/meds besides viagra. take it one step at a time. I'm sure your girlfriend is very understanding so try to relax. It will work out. But talk with your doctor, that is the first step. :-) Remember, it's only been 3 weeks so it's probably just a matter of time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2013 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 14 May 2015 • 2 answers
Posted 7 Jan 2016 • 2 answers
Posted 12 Oct 2016 • 3 answers